I would also like to mention that I've had noticeably visible veins closer to the surface in my thighs and calves, dry skin and when I spit the other day I had a streak of blood.
Hi, we are not doctors on here but I am a microbiologist and can try to give you some advice.
Firstly, I am sorry the way that guy treated you. Quit blaming yourself. It is over and I'm sure you had your reasons for doing it. So, it sounds to me like you had an infection which was probably viral and is subsiding. The pain in the muscles and the post nasal drip sounds viral not bacterial. The lymph nodes are not big enough to worry about. So I wouldn't biopsy them. You made the right decision. Usually your first decision is the correct one. The HIV test was take at the correct times so you are clear of that. Was that a HIV 4th generation duo assay? That is the best one out there. You had very little risk to start with with the type of exposure you had. Did you have a swab of the throat for gonorrhea? Usually, you get pus in the throat with that but not always. It isn't that likely but not impossible. The white tongue usually is normal bacteria. You can tell if it is yeast by using a tongue scraper and gently trying to remove it. If it removes easily it is not yeast.
I also have a white tongue after using antibiotics. It is not yeast either so I took a probiotic for about a month and it is starting to change colors and it will go away for the most part. We all have some bacteria in our mouth and tongue normally. I do think the diarrhea that was green is due to the antibiotic.
The sore shoulder is probably due to the rough experience you had and it got strained or something.
Blood in the urine is probably from the guy traumatizing the area. It will heal. If you have dark urine still you need to drink more water.
I think you could get a throat culture for GC and you could get a Hepatitis B and C done just because you don't know if he had any bloody gums or mouth problems. Otherwise really I don't think you have any STD it is probably viral. The other things are due to trauma. That is my opinion. You should be okay. I doubt you have any of these things. It is just a precaution.
Thanks so much for responding. Yes, all three HIV test were done with a 4th duo test (Elisa ag/ab combo). I just came back from the doctors today who swabbed my throat for both chlamydia and gonorhea, so I am awaiting the results. As for my tongue, some of it does come of easy but some still stays. In my opinion it looks fuzzy, however the doctor that examined my throat today says that my mouth looks normal. Also, I gave a blood sample so that they can check for Hep (though I told the doctor I was vaccinated as a kid). I was told that I need to drink more water so I'm getting better at that. The doctor also wants to check my blood count and platelet count as I've been having petechial marks and bruises lately. I've always been an easy bruiser (half involved no trauma) but never thought anything of it until my friend (a ma) to me told get it checked out. I think the only concern the doctor had was my excessive weight loss (12lbs) in less then a month. She told me I am 1 lb away from being underweight for my bmi. I would say most of my weight loss has been due to depression and so I was put back on prozac.
As for the urine, it hasn't been checked lately but I've been taking cranRX pills to ease the discomfort and frequent urination. My therapist also mentioned that I may have scarring that's contributing to the dark urine. She says its happen to her and as you've stated will go away. When I go to the urologist the are going to stick some type of camera in my urethra and bladder to make sure they aren't missing anything.
Oh, I went out and bought probiotic and b12 vitamins too.
A lot of my worry is stemming from not wanting to give my spouse anything and healthy enough to conceive. I won't dwell on what's happened but I must say that this experience has really matured me, however I'm sad that it could come at the expense of my husband's happiness. I am doing everything that I can to make this right because I truly want my marriage.
Also, I was referred to an ent just to make sure that everything is fine because my throat burns when I breath.
I think what concerns me is the tingling/numbing I feel throughout my body.
It sounds like you covered yourself very well. The weight loss could be due to your thyroid. Have you had that checked? Any change in diet. Also, you usually gain weight with anti-depressants so changing them or the dose may change the weight.
Yes you are clear with the HIV then. So no worries there. Glad you already got all those STD tests done. I don't think you have yeast. It doesn't sound like it. You may want to take a probiotic when you are finished with the antibiotics for about a month. If you have a urinary tract infection you should drink about 8 glasses of water a day plus the cranberry pills.
Regarding the petechial spots you may want to also check your liver and also get a coagulation panel done to make sure you are normal for those. That is separate from the Hep tests and the platelet count is a different mechanism of clotting. So in the coagulation panel they make check your protime and PTT. If you want to see if you have a genetic problem they will do a larger study but it takes about 20 vials. So be prepared. I had it done and it is a lot. But it is good to know if you have any clotting issues.
I wonder if you have reflux and that is why your throat is hurting. Did it hurt before this episode? Sometimes reflux can do this. But maybe the ENT can help figure it out.
I wonder if the medication your on is causing the tingling or numbing you are talking about. I take a migraine medication that causes a pins and needles sensation or parasthesia.
Are you vegan? Or why do you need B12? I am vegan so I take B12 sublingally once a week. It is 5000 mcg methycobalmin. this form absorbs the best. you put it under your tongue for about 30 seconds until it dissolves then swallow the rest with water. But if you get a different brand it may have different instructions.
I would try to learn from this and put this experience in the past.